# SDR RAIA2020032730003

- Difficulty date: March 3, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14551291001
- Condition: Cracked
- Location: Zone 100
- Part time: 44,668 hours, 27,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W REAR WEB IS CRACKED AT TOP O/B CORNER -           R/R LH W/W REAR WEB, NEEDS BELLY FAIRING TEMP INSTALLED TO PICK UP NUTPLATE HOLES. INSTALLED NUTPLATES ON LH W/W REAR WEB.
